Journals / Proceedings of International Mathematical Sciences / 2022 / Volume: 4 Issue: 2

Fixed Point Theorems for Multivalued Mappings of Feng-Liu Type Θ-contractions on M-metric Spaces

Maide Gökşin Taş(GAZİ ÜNİVERSİTESİ, FEN BİLİMLERİ ENSTİTÜSÜ)0000-0002-5373-2825
Duran Türkoğlu(GAZİ ÜNİVERSİTESİ, FEN FAKÜLTESİ)0000-0002-8667-1432
İshak Altun(KIRIKKALE ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ)0000-0002-7967-0554
Pages
—
Publication Date
2022-12-31
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Our results extend and generalize some related fixed point theorems including the famous Feng-Liu’s results in the literature.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we give new fixed point results for multivalued mappings by considering Feng-Liu’s technique θcontractions on M-complete M-metric spaces which into itself by extending θ-contractions introduced by Jleli and Samet.
📊
Key Findings & Data:In this paper, we give new fixed point results for multivalued mappings by considering Feng-Liu’s technique θcontractions on M-complete M-metric spaces which into itself by extending θ-contractions introduced by Jleli and Samet.
💡
Conclusion & Impact:Our results extend and generalize some related fixed point theorems including the famous Feng-Liu’s results in the literature.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Fixed point · multivalued mapping · M-metric space

Abstract

In this paper, we give new fixed point results for multivalued mappings by considering Feng-Liu’s technique θcontractions on M-complete M-metric spaces which into itself by extending θ-contractions introduced by Jleli and Samet. Our results extend and generalize some related fixed point theorems including the famous Feng-Liu’s results in the literature.

🔖

Cite This Article

Taş, M. G., Türkoğlu, D., Altun, İ. (2022). Fixed Point Theorems for Multivalued Mappings of Feng-Liu Type Θ-contractions on M-metric Spaces. Proceedings of International Mathematical Sciences, Volume: 4 Issue: 2. https://ajindex.com/articles/1536462

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. J. Ahmad, A. E. Al-Mazrooei, Y. J. Cho and Y. O. Yang, Fixed point results for generalized θ-contractions, J. Nonlinear Sci. Appl., 10 (23502358), 1 (2017).
  2. I. Altun, H. A. Hanc¸er and G. Mınak, On a general class of weakly Picard operators, Miskolc Mathematical Notes, 16 (1), 25-32 (2015).
  3. I. Altun and G. Mınak, On fixed point theorems for multivalued mappings of Feng-Liu type, Bulletin of the Korean Mathematical Society, 52 (6), 1901-1910 (2015).
  4. I. Altun, H. Sahin, and D. Turkoglu, Fixed point results for multivalued mappings of Feng-Liu type on M metric spaces, J. Nonlinear Funct. Anal., 2018, 7 (2018).
  5. M. Asadi, E. Karapınar and P. Salimi, New extension of p-metric spaces with some fixed-point results on M-metric spaces, Journal of Inequalities and Applications, 1, 1-9 (2014).
  6. G. Durmaz and I. Altun, A new perspective for multivalued weakly picard operators, Publications de l’Institut Mathematique, 101 (115), 197-204 (2017).
  7. G. Durmaz and I. Altun, On nonlinear set-valued θ-contractions, Bulletin of the Malaysian Mathematical Sciences Society, 43 (1), 389-402 (2020).
  8. H. A. Hanc¸er, G. Mınak and I. Altun, On a broad category of multivalued weakly Picard operators, Fixed Point Theory, 18 (1), 229-236 (2017).
  9. S.G. Matthews, Partial metric topology, Ann. New York Acad. Sci. 728. Proc. 8th Summer Conference on General Topology and Applications, pp.
  10. M. Jleli, E. Karapınar and B. Samet, Further generalizations of the Banach contraction principle, Journal of Inequalities and Applications, 1, 1-9 (2014).
  11. M. Jleli and B. Samet, A new generalization of the Banach contraction principle, Journal of inequalities and applications, 1, 1-8 (2014).
  12. Feng, Y., Liu, S, Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings, J.Math. Anal. Appl., 317, 103-112 (2006).
  13. X. D. Liu, S. S. Chang, Y. Xiao and L. C. Zhao, Existence of fixed points for θ-type contraction and θ-type Suzuki contraction in complete metric spaces, Fixed Point Theory and Applications, 1, 1-12 (2016).
  14. H. Sahin, I. Altun and D. Turkoglu, Two fixed point results for multivalued F-contractions on M-metric spaces, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 113 (3), 1839-1849 (2019).
  15. H. Sahin, I. Altun and D. Turkoglu, Fixed point results for mixed multivalued mappings of Feng-Liu type on M b-metric spaces, Mathematical Methods in Engineering, (pp. 67-80). Springer, (2019).